Connectivity in fuzzy topological molecular lattices. (English) Zbl 0672.06013

A new kind of connectivity in fuzzy topological molecular lattices is defined, and some relations with other kinds of connectivity, given in previous works by other authors, are discussed.
Reviewer: Liu Yingming


06F30 Ordered topological structures
54A40 Fuzzy topology
Full Text: DOI


[1] Guo-jun, Wang, Pointwise topology on completely distributive lattices (1) and (2), J. Shaanxi Normal University (Natural Sci. Ed.), 2, 1-15 (1985), (in Chinese)
[2] Ming, He, Bi-induced mapping on \(L\)-fuzzy sets, Kexue Tongbao, 6, 475 (1986), (in Chinese)
[3] Ying-ming, Liu, Structures of fuzzy order homomorphism, Fuzzy Sets and systems, 21, 43-51 (1986) · Zbl 0626.54005
[4] Xiaodong, Zhao, Connectedness of fuzzy topological spaces, Fuzzy Sets and Systems, 20, 223-240 (1986) · Zbl 0615.54008
[5] Guo-jun, Wang, Generalized topological molecular lattices, Scientia Sinica (Ser. A), 27, 785-798 (1984) · Zbl 0599.54005
[6] Pao-ming, Pu; Ying-ming, Liu, Fuzzy topology 1. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl., 76, 571-599 (1980) · Zbl 0447.54006
[7] Dong-sheng, Zhao; Gun-jun, Wang, A new kind of connectivity in fuzzy topological spaces, Fuzzy Mathematics, 4, 15-22 (1984), (in Chinese) · Zbl 0588.54009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.